# SDR DLL13970605

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1142
- Engine: Pwa JT8D15A
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Nr 1
- Component: 166002
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: D, H

## Discrepancy

OVERHEAT LIGHT IN PACK NR 3 FOLLOWED BY AREA -C- OVERHEAT WITH PACKS 1 AND 2 RUNNING SMOKE STARTED ENTERING CABIN.  TURNED NR 2 PACK OFF AND OPENED DOORS SMOKE SEEMED TO DISSIPATE SOME.  UNABLE TO DETERMINE SOURCE OF SMOKE.  LOCKED OUT NR 3 PACK ISOLATION VALVE PER MEL 21/21/01A.
